# SDR C2XA02SH106

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576143001
- Condition: Gouged
- Location: Nr 2 Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK NR 2 ENGINE LOWER NACELLE DISH AROUND INTERIOR OF ENGINE DRAIN WAS FOUND TO HAVE A GOUGE.  MAINTENANCE REMOVED AND REPLACED DISH IAW EMB SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURNED TO SERVICE
